# SDR SWAA001419

- Difficulty date: July 19, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 59,052 hours, 64,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD ANGLES CRACKED RBL 24, RBL 25 AND LBL 24.5.  REPAIRED ANGLES PER SRM.
